Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 137406, 12 pages
http://dx.doi.org/10.5402/2011/137406
Research Article

Some Traveling Wave Solutions of a Hyperbolic Model for Chemotaxis in 1-D

Department of Mathematics, Southeast University, Nanjing, Jiangsu 211189, China

Received 16 July 2011; Accepted 22 August 2011

Academic Editors: J. Durodola and F. Zirilli

Copyright © 2011 Qin Zhang and Wen-yan Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The traveling wave solution of a hyperbolic model for chemotaxis in one space dimension is studied in this paper. By using some transformations of dependent variables and independent variables, we apply the tanh method and improved tanh method to the model, from which some traveling wave solutions in explicit form are presented.